# SDR CA070917001

- Difficulty date: September 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,842 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Pin
- Part number: 30000556001
- Condition: Brinelled
- Location: Cyclic Servo
- Part time: 4,523 hours
- Component: Cyclic Servo
- Component part number: 41103750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, FLIGHT CONTROL CHECKS REVEALED A RATCHET SENSATION DURING MOVEMENT OF SHOULDER PIN ON LT LATERAL SERVO. PIN REMOVED AND INSPECTED REVEALING INDICATIONS OF BRINELLING AND THE POSSIBILITY OF PLATING WHICH HAS BEEN ADDRESSED BY AD CF95-11 R2 ( ASB 206-95-84).SERVO AND PIN WILL BE FORWARDED FOR FURTHER INSPECTION. (TC NR 20070917001)
